Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 94, NWS Wilmington, NC

July 11, 2016Brunswick County, Columbus County, North Carolina; Horry County, South Carolina

NWS Wilmington, NC issued this severe thunderstorm warning at Jul 11, 2016, 8:15 PM EDT for Brunswick County, Columbus County, North Carolina; Horry County, South Carolina. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 11, 2016, 8:15 PM EDT (00:15 UTC)
Expired
Jul 11, 2016, 8:40 PM EDT
In force
25 min
Issued by
NWS Wilmington, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brunswick County, NC, Columbus County, NC, Horry County, SC

The radar

The Wilmington radar (KLTX), 18 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 11, 8:27 PM EDTTSTM WND DMGWhite Pond, SCTWO TREES DOWN NEAR DECATUR RD AND AUDIE RD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 0.3 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2016-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 533 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2016-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
533 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1128 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

480 
WUUS52 KILM 120015
SVRILM
NCC019-047-SCC051-120115-
/O.NEW.KILM.SV.W.0094.160712T0015Z-160712T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
815 PM EDT MON JUL 11 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COLUMBUS COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  SOUTHWESTERN BRUNSWICK COUNTY IN SOUTHEASTERN NORTH CAROLINA...
  NORTHERN HORRY COUNTY IN NORTHEASTERN SOUTH CAROLINA...

* UNTIL 915 PM EDT

* AT 815 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHERRY
  GROVE... OR 13 MILES EAST OF MULLINS...MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WHITEVILLE...SHALLOTTE...SUNSET BEACH...OCEAN ISLE BEACH...
  LITTLE RIVER...IREDELL...CAROLINA SHORES...TABOR CITY...LORIS...
  CHADBOURN...CALABASH...BETHEL...LAKE WACCAMAW...FAIR BLUFF...
  SUPPLY...WILLIAMS...HALLSBORO...MOLLIE...CLARENDON AND RUSSTOWN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 US ROUTE 74 BETWEEN MILE MARKERS 385 AND 391...BETWEEN MILE MARKERS
397 AND 403...BETWEEN MILE MARKERS 405 AND 407...AND BETWEEN MILE
MARKERS 423 AND 425.
 US ROUTE 17 IN BRUNSWICK COUNTY BETWEEN MILE MARKERS 1 AND 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3400 7825 3385 7855 3413 7919 3437 7900
      3430 7813
TIME...MOT...LOC 0015Z 290DEG 39KT 3424 7902 

HAIL...1.00IN
WIND...60MPH
 
$$

III
1 follow-up statement
413 
WWUS52 KILM 120040
SVSILM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
840 PM EDT MON JUL 11 2016

NCC019-047-SCC051-120050-
/O.CAN.KILM.SV.W.0094.000000T0000Z-160712T0115Z/
COLUMBUS NC-BRUNSWICK NC-HORRY SC-
840 PM EDT MON JUL 11 2016

...THE SEVERE THUNDERSTORM WARNING FOR COLUMBUS...SOUTHWESTERN
BRUNSWICK AND NORTHERN HORRY COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3400 7825 3385 7855 3413 7919 3437 7900
      3430 7813
TIME...MOT...LOC 0039Z 290DEG 39KT 3414 7870 

$$

III

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:42 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Jul 11, 6:42 PM EDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
642 PM EDT MON JUL 11 2016

.SYNOPSIS...
A weakening front and area of low pressure across the region will
bring a good chance of showers and storms over the next couple of days.
A building ridge of high pressure will bring above normal
temperatures and less coverage of storms mid week. More typical
summer time weather can be expected into the weekend with
scattered showers and storms each day as the Bermuda High and
Piedmont trough dominate the weather.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 600 PM Monday...First batch of thunderstorms moved across
the northern portions of the forecast area and produced some very
spotty wind damage. These thunderstorms were weakening across the
Cape Fear River basin early this eve.

Another strong thunderstorm developed along convective outflow
boundary in Horry County and will move toward the grand Strand
through 8 pm.

Another cluster of thunderstorms was poised to move into Marlboro
and Darlington counties. These storms may produce isolated wind
damage over the next few hours.

The convection should wane through late eve. However, expect
showers and thunderstorms to redevelop along the land breeze,
especially across the Cape Fear area toward morning.

Overnight lows will be mainly in the mid 70s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...The western extension of the Bermuda high
will keep up a warm and moist southwesterly flow over the eastern
Carolinas through the period. A moderately unstable column will
lead to primarily diurnal convection with the good chance for
thunderstorms on both days. Temperatures will be seasonal on
Tuesday and just above climo on Wednesday. However, temperatures
near the coast may not make it out of the 80s.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 300 PM Monday...Weak 5h ridge over the southeast Thu will
break down ahead of shortwave emerging from the plains. As the
flow aloft transitions to weak troughing Fri into Sat diurnal
convection due to the sea breeze and the Piedmont trough will
increase in coverage. Bermuda High will maintain low level
southwest flow as well as an abundance of moisture. Southwest flow
aloft will result in deep moisture over the southeast with
precipitable water values above 2 inches through the period. While
showers and thunderstorms will develop each day the best chances
will be during the weekend and the start of next week.
Temperatures a little above climo Thu and Fri will be closer to
climo during the day Sat through Mon with overnight temps
continuing to run a little above climo.&&

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
As of 00Z...Convection winding down in North Carolina, however storms
are expected to continue in South Carolina for at least the next 3-4
hours, possible reaching the coast around 06Z. Given the airmass,
could not rule out another round of convection after 06Z, but
uncertain as to location and coverage. Light southwest flow will
continue with convective debris expected over much of the region.

EXTENDED OUTLOOK...Localized MVFR in ISOLD/SCT thunderstorms each
day between 17Z-01Z, otherwise expect VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 600 PM Monday...Bermuda high pressure will be in place
across the waters. Winds will be SW 10 to 15 kt this eve, then
veer to more westerly and decrease slightly as a landbreeze
develops. Seas will be 2 to 3 ft. Isolated to scattered
thunderstorms will impact the waters, with clusters of numerous
storms possible. Some of the thunderstorms will likely be strong.

SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 300 PM Monday...High pressure over the western Atlantic
will keep winds from the SW at 10 to 15 kts through the period,
with seas of 2 or 3 ft. No advisories are expected during the
short term. However, there will be a chance for thunderstorms each
day, particularly in the afternoon and evening.

LONG TERM /THURSDAY THROUGH Saturday/...
As of 300 PM Monday...Bermuda High and Piedmont trough combo will
maintain southwest flow through the period. Trough will be more
defined during the period which will keep speeds on the high end
of the 10 to 15 kt range. Increased southwest flow will keep seas
in the 3 to 4 ft range each day.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...None.

&&

NEAR TERM...RJD
SHORT TERM...REK
LONG TERM...III
AVIATION...RGZ
Hazardous weather outlook, Jul 11, 2:28 PM EDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
228 PM EDT MON JUL 11 2016

AMZ250-252-254-256-121830-
COASTAL WATERS FROM SURF CITY TO CAPE FEAR NC OUT 20 NM-
COASTAL WATERS FROM CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
COASTAL WATERS FROM LITTLE RIVER INLET TO MURRELLS INLET SC OUT
20 NM-
COASTAL WATERS FROM MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT
20 NM-
228 PM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON THE WATERS THIS
AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-121830-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER-
INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK-
COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION-
WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN-
COASTAL GEORGETOWN-
228 PM EDT MON JUL 11 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT WILL BE
CAPABLE OF 60 MPH WIND GUSTS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 11, 6:19 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
619 PM EDT MON JUL 11 2016

SCZ053-054-112300-
COASTAL HORRY SC-INLAND HORRY SC-
619 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHERN HORRY COUNTY UNTIL 700 PM
EDT...

AT 619 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CONWAY...MOVING SOUTHEAST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CONWAY...SOCASTEE...RED HILL...HORRY...HICKORY GROVE...HOMEWOOD...
ADRIAN...FORESTBROOK...HAND...WAMPEE...BUCKSVILLE...
COASTAL CAROLINA UNIVERSITY...
HORRY GEORGETOWN TECHNICAL COLLEGE CONWAY CAMPUS...HAMMOND...
NIXONVILLE...BAYBORO...
CONWAY MEDICAL CENTER AND LIGHTHOUSE CARE CENTER OF CONWAY.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 9.
 SC HIGHWAY 22 BETWEEN MILE MARKERS 1 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3385 7920 3403 7907 3387 7871 3363 7904
TIME...MOT...LOC 2219Z 305DEG 14KT 3385 7910

III
Special weather statement, Jul 11, 6:36 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
636 PM EDT MON JUL 11 2016

SCZ017-023-032-112315-
FLORENCE SC-MARLBORO SC-DARLINGTON SC-
636 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE...CENTRAL
MARLBORO AND DARLINGTON COUNTIES UNTIL 715 PM EDT...

AT 636 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
CHESTERFIELD TO HARTSVILLE TO BISHOPVILLE...AND MOVING EAST AT 25
MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FLORENCE...BENNETTSVILLE...HARTSVILLE...DARLINGTON...LAMAR...
QUINBY...KELLYTOWN...
FLORENCE DARLINGTON TECHNICAL COLLEGE MAIN CAMPUS...DOVESVILLE...
NORTH HARTSVILLE...MONT CLARE...DARLINGTON RACEWAY...FLOYD...
MARS BLUFF...LYDIA...CLYDE...AUBURN...OATS...
MECHANICSVILLE AND SOCIETY HILL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 20 BETWEEN MILE MARKERS 126 AND 141.
 INTERSTATE 95 IN SOUTH CAROLINA NEAR MILE MARKER 146...AND BETWEEN
MILE MARKERS 159 AND 175.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

&&

LAT...LON 3449 8005 3449 7988 3453 7983 3461 7981
      3461 7978 3463 7979 3468 7968 3437 7959
      3430 7963 3429 7962 3426 7956 3420 7955
      3417 7956 3417 8015 3421 8011 3428 8013
      3430 8016 3436 8018 3433 8024 3438 8026
TIME...MOT...LOC 2236Z 262DEG 20KT 3459 8005 3435 8008 3421 8025

III
Special weather statement, Jul 11, 7:02 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
702 PM EDT MON JUL 11 2016

NCZ110-SCZ053-054-112345-
COASTAL BRUNSWICK NC-COASTAL HORRY SC-INLAND HORRY SC-
702 PM EDT MON JUL 11 2016

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN BRUNSWICK AND
SOUTHEASTERN HORRY COUNTIES UNTIL 745 PM EDT...

AT 701 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SOCASTEE...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS OF UP 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MYRTLE BEACH...NORTH MYRTLE BEACH...OAK ISLAND...SURFSIDE BEACH...
SUNSET BEACH...HOLDEN BEACH...OCEAN ISLE BEACH...OCEAN CREST PIER...
NORTH MYRTLE BEACH AIRPORT...CHERRY GROVE INLET...RED HILL...
SOCASTEE...LITTLE RIVER...MYRTLE BEACH AIRPORT...SPRINGMAID PIER...
CAROLINA SHORES...CALABASH...CHERRY GROVE BEACH...
NIXONVILLE AND BAREFOOT LANDING AREA OF NORTH MYRTLE BEACH.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 SC HIGHWAY 31 BETWEEN MILE MARKERS 5 AND 24.
 SC HIGHWAY 22 BETWEEN MILE MARKERS 24 AND 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3361 7902 3380 7906 3397 7821 3397 7815
      3391 7813 3390 7837 3382 7867 3374 7882
      3362 7896
TIME...MOT...LOC 2301Z 287DEG 27KT 3371 7896

RJD
Local storm report, Jul 11, 7:14 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
714 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND DMG     1 SSW ISEMAN CROSSROADS 34.25N  79.96W
07/11/2016                   DARLINGTON         SC   EMERGENCY MNGR

            TREES DOWN AT DARLINGTON AVE AND SOUTH DARGAN ST.

&&

EVENT NUMBER ILM1600219

43
Local storm report, Jul 11, 7:16 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
716 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     TSTM WND DMG     1 SSW ISEMAN CROSSROADS 34.25N  79.96W
07/11/2016                   DARLINGTON         SC   EMERGENCY MNGR

            TREES AND POWER LINES DOWN ON LAMAR HWY.

&&

EVENT NUMBER ILM1600220

43
Local storm report, Jul 11, 7:23 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
723 PM EDT MON JUL 11 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     TSTM WND DMG     BELL ACRES              34.32N  79.89W
07/11/2016                   DARLINGTON         SC   EMERGENCY MNGR

            TREES DOWN ON N MAIN STREET.

&&

EVENT NUMBER ILM1600221

43

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:14 PM EDTAreal Flood AdvisoryILMColumbus, Robeson61 min
Jul 11, 8:42 PM EDTSpecial Weather StatementILMColumbus33 min
Jul 11, 10:06 PM EDTSpecial Marine WarningILM54 min
Jul 11, 10:31 PM EDTSpecial Marine WarningILM89 min
Jul 12, 12:41 PM EDTSpecial Marine WarningILM64 min
Jul 12, 12:51 PM EDTSpecial Weather StatementILMPender39 min
Jul 12, 2:52 PM EDTSpecial Weather StatementILMBrunswick38 min
Jul 12, 2:58 PM EDTSpecial Weather StatementILMNew Hanover62 min
Jul 12, 3:11 PM EDTHeat AdvisoryILMBladen, Brunswick, Columbus, New Hanover, Pender, Robeson28 hr
Jul 12, 3:14 PM EDTSevere Thunderstorm WarningILMBrunswick, New Hanover46 min
Jul 12, 3:38 PM EDTSpecial Weather StatementILMBrunswick52 min
Jul 12, 3:48 PM EDTSevere Thunderstorm WarningILMBrunswick28 min
Jul 12, 3:54 PM EDTSpecial Marine WarningILM96 min
Jul 11, 8:47 PM EDTSpecial Weather StatementILMFlorence, Georgetown, Horry, Marion, Williamsburg58 min
Jul 11, 8:51 PM EDTSevere Thunderstorm WarningILMFlorence, Horry, Marion, Williamsburg54 min
Jul 11, 9:25 PM EDTSpecial Weather StatementILMHorry50 min
Jul 11, 10:10 PM EDTAreal Flood WarningILMHorry95 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Severe Thunderstorm Warnings in South Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.